# SDR AALA20001268

- Difficulty date: August 2, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1639 - ON TAKEOFF SMOKE NOTICED IN CABIN THEN QUICKLY DISSIPATED.  REAPPEARED DURING DESCENT TO DFW.  LANDED DFW WITHOUT INCIDENT.  REPLACED AUXILIARY POWER UNIT, ACCOMPLISHED PACK BURNOUT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
